MathSciNet Relay Station
MathSciNet bibliographic data
MR1346374 35R60 (35Q30 60H15 60H30 76D05)
Flandoli, Franco; Maslowski, Bohdan Ergodicity of the $2$-D Navier-Stokes equation under random perturbations. Comm. Math. Phys. 172 (1995), no. 1, 119–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement